# SDR AALA201508129004

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 5,556 hours, 2,164 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHT ON SEAT 12 LT INOPERATIVE.  REPLACED EMER LIGHT HARNESS AT ROW 12 IAW COMMOM MANUAL 20-33-11.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
